Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having palpitations, dizziness and headaches. On atenelol for hypertension. ECG showing right bundle branch block and abnormal repolarisation

Hi I had an ECG yesterday. I have been having alot of palpitations, headaches and dizzy spells as well as extreme fatigue . I am currently taking Antenelol for high blood pressure and my ECG results show complete right bundle branch block , Atypical Q wave in lead III and abnormal repolarisation. I know what the bundle branch block is but dont understand the other two. I am seeing my GP tomorrow and my results have been emailed to a heart specialist can you tell me in english terms what this means.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     Q is a first downward deflection in the complex. It may be normal at times. It demands attention if it is in certain leads, more than 40 milliseconds in duration, more than a third of R (upward deflection) and so on...
     Electrical activity stimulating the heart is called De-polarisation (QRS wave). Recovery is called Re-polarisation (ST segment and T wave). The significance of abnormal repolarization depends on the context (it too can be a normal variant...)
     ECG should be interpreted with the total picture and not in isolation. Leave it to your doctor. He would not have let you go, if the problem was serious or an emergency. You may need more investigations...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor